Feeling goofy....

tommybear
tommybear Member Posts: 111
Hey everyone....I am having a little tough time. Go to my surgeon tomorrow - hope to have some results from two weeks ago. My thinking is not working the way it used to - my speech is goofy, been a little scared today and a little confused.

The doc has me on steroids and an anti-seizure and I am hoping I can go off the steroids some.

Tomorrow might be the day I find out what grade my tumor is now. They said they took 70%, but they had said that the first time with the first surgery I had also.

Ok, I am going to kick butt regardless....yeah, that's right....

Hope so,

Michele

Comments

  • KMPonder
    KMPonder Member Posts: 102
    Hi Michele.
    Be safe with the

    Hi Michele.

    Be safe with the steroids. Just know hubby's reaction on steroids was not good (twice). There is a very real dilemma called steroid psychosis that our doctors don't tell us about. Just be aware. I'm sure you'll be fine.

    Sending prayers for you that you get the best report possible and will feel better.

    Kim
  • Beckymarie
    Beckymarie Member Posts: 357
    KMPonder said:

    Hi Michele.
    Be safe with the

    Hi Michele.

    Be safe with the steroids. Just know hubby's reaction on steroids was not good (twice). There is a very real dilemma called steroid psychosis that our doctors don't tell us about. Just be aware. I'm sure you'll be fine.

    Sending prayers for you that you get the best report possible and will feel better.

    Kim

    Steroid side effects
    Another side effect of steroids is steroid myopathy (sp?). Steroids can cause weakness in the hip flexors making walking and going from sit to stand, up stairs very difficult.
  • Beckymarie
    Beckymarie Member Posts: 357
    KMPonder said:

    Hi Michele.
    Be safe with the

    Hi Michele.

    Be safe with the steroids. Just know hubby's reaction on steroids was not good (twice). There is a very real dilemma called steroid psychosis that our doctors don't tell us about. Just be aware. I'm sure you'll be fine.

    Sending prayers for you that you get the best report possible and will feel better.

    Kim

    Steroid side effects
    Another side effect of steroids is steroid myopathy (sp?). Steroids can cause weakness in the hip flexors making walking and going from sit to stand, up stairs very difficult.
  • This comment has been removed by the Moderator
  • tommybear
    tommybear Member Posts: 111
    unknown said:

    This comment has been removed by the Moderator

    Hi there...
    I had read this a few days ago, but have been a little off. But, yesterday I went home and spend time with my 17 year old who made me laugh! Yes, the laughter has done much for me.

    I do go this website, but aren't able to really speak or write what I am thinking. Hanging in there today!

    :o)

    Michele
  • Rory1987
    Rory1987 Member Posts: 120
    tommybear said:

    Hi there...
    I had read this a few days ago, but have been a little off. But, yesterday I went home and spend time with my 17 year old who made me laugh! Yes, the laughter has done much for me.

    I do go this website, but aren't able to really speak or write what I am thinking. Hanging in there today!

    :o)

    Michele

    Laughter
    Indeed, laughter does help a lot and it also relieves us whenever we have worries. So I guess the saying "Laughter is the best medicine" is true :)
  • Hope456
    Hope456 Member Posts: 9
    tommybear said:

    Hi there...
    I had read this a few days ago, but have been a little off. But, yesterday I went home and spend time with my 17 year old who made me laugh! Yes, the laughter has done much for me.

    I do go this website, but aren't able to really speak or write what I am thinking. Hanging in there today!

    :o)

    Michele

    Laughter - Just Got a Good Book
    I just purchased Plant a Geranium in my Cranium that i'm reading while waiting for my radiation treatments everyday. It makes me laugh out loud. Highly recommend it. It's about the author's journey through brain cancer.
  • luvmydaughter
    luvmydaughter Member Posts: 6
    I was on steroids after my
    I was on steroids after my crainiotomy, and they made me very moody. But I am sure they affect people differently.